# SDR CA071022003

- Difficulty date: September 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,112 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: H4M440506
- Condition: Cracked
- Location: Engine
- Part time: 202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED DUE TO CRACKED BASE. (TC NR 20071022003)
